Home » Frequently asked Questions on Health » Do Frisium and Lametec lead to aggressive behaviour?

Do Frisium and Lametec lead to aggressive behaviour?

Q: I am a 31 years old male. For last 7-8 years my wife is taking Frisium 10 mg and Lametec DT and for last 2-3 years I have seen the following behaviour changes in her: abnormal thinking, agitation, aggressiveness, bizarre behaviour and angry outbursts. Are these the side effects of the medicines she has been taking or something else? Is there any blood test or some other test which can confirm the level of these drugs in the body?

A:I appreciate your concern for your wife. You have reported that your wife is on Frisium (clobazam) and Lametec DT (Lamotrigine). Lamotrigine is a mood stabilizer and also an anticonvulsant. Clobazam has anti-anxiety and sleep inducing properties. Without knowing your wife's detailed history of symptoms and without appropriate assessment, it is rather difficult to comment. It is quite possible that the symptoms mentioned by you including thinking problems, anger outbursts and agitation in your wife, are symptoms of her illness/exacerbation. Do not get carried away by information on the net or by myths propagated by lay persons about psychiatric medication. I suggest a detailed neuro-psychiatric assessment for your wife and regular reviews under the guidance of a Psychiatrist. I also suggest a blood thyroid evaluation for your wife. In case of your wife developing any drug rash (not a very common side effect of lamotrigine), you must bring it to the knowledge of the treating doctor. Also try to look into the factors that cause irritation to your wife.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------